Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Child has fever. Given Tylenol. Taking blood transfusion for thalassemia. What should I do?

My daughter have a fever from last five days I give her Tylenol every 6 hours n than goes away come back after 4 hour upto 102.5 n I went to doc n she check her throat n ear everything is clear .. Plus she have thelasemia major n last year she had blood transfusion after dat she was ok but the reason was also some kind of virus after dat her hemoglobin is 8.5 so we didn t need blood transfusion but I m really worried what should I do ?
Asked On : Mon, 11 Feb 2013
Answers:  2 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Pediatrician, Neonatology 's  Response
Hi Amna,
If the fever is there for 5 days already, and not showing any improvement,the. Child needs further tests like CBC,widal ,malaria( if you are from India),urine routine and culture ,etc for finding the cause of go back to the doctor for advice and examination.Blood trans fusion last year does not relate to this fever.
Ofcourse for thalssemia she must be on very regular followup and frequent Hbestimation. good luck
God bless
Answered: Tue, 12 Feb 2013
I find this answer helpful

4 Doctors agree with this answer

Pediatrician Dr. E Venkata Ramana's  Response
Feb 2013
Thank you for your query,
It could be due to a Viral infection.
Give paracetamol for fever as per the presciption.
Investigation to be done like CBP, malarial parasite, CUE as the fever lasted for 5 days.
As your child is having thalassemia major it is advised to maintain hemoglobin above 10 g to maintain her activity and to prevent facial bone deformations.
Hope I have answered your query.
Answered: Tue, 12 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor